Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Boundary regularity for fully nonlinear integro-diferential equations

Autor
Ros-Oton, X.; Serra, J.
Tipus d'activitat
Article en revista
Revista
Duke mathematical journal
Data de publicació
2016-08-15
Volum
165
Número
11
Pàgina inicial
2079
Pàgina final
2154
DOI
https://doi.org/10.1215/00127094-3476700 Obrir en finestra nova
URL
http://projecteuclid.org/euclid.dmj/1458133141 Obrir en finestra nova
Resum
We study fine boundary regularity properties of solutions to fully nonlinear elliptic integro-differential equations of order 2s, with s is an element of (0, 1). We consider the class of nonlocal operators L-* subset of L-0, which consists of infinitesimal generators of stable Levy processes belonging to the class L-0 of Caffarelli-Silvestre. For fully nonlinear operators I elliptic with respect to L-*, we prove that solutions to Iu = f in Omega, u = 0 in R-n \ Omega, satisfy u / d(s) is an elem...
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants

  • Ros-Oton, Xavier  (autor)
  • Serra Montoli, Joaquim  (autor)